Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Drugs and medication for Dry mouth

Premium Questions

doctor1 MD

I have had dry mouth for about four months and the only medication that may have caused it ... be difficult to diagnose as sjogren's syndrome, isn't it ok to be prescribe medication to help produce saliva ...

doctor1 MD

What can I use for dry mouth? ...

doctor1 MD

I have chronic dry mouth but am confused as this is A New problem. Take lots of medication ...) and famotidine (Pepcid). But I have taken medication for years. I use biotene spray, oral rinse and suck on lemon ...

doctor1 MD

abilify and saphris together could cause side effects like drowsiness , blurred vision , dry mouth , heat ... medications (abilify, klonopin, remeron) because I am scared to take the melatonin. Could I take 10 mg ...

doctor1 MD

issues after four days of Reglan. Anyway, on the first night, I had a dry mouth and nausea , as my doctor ... after taking .5 mg Lorazepam . Sunday night, I got the dry mouth and vision disturbances, but I had ...

Public Forum Discussions

doctor1 MD

Hello, I have a extreem problem with dry mouth. I think it is a side effect of 5 drugs I am taking for Depression - BiPolar illness. All suggest they have dry mouth as a side effect. Is there a prescription drug ...

doctor1 MD

that is making it hard to eat [well pain also]. Is there any medication that increases saliva? ...

doctor1 MD

66 year old woman. Tongue cancer survivor. Radiation therapy has resulted in dry mouth and gums have receded to the point where bone is exposed, resulting in severe pain at times. Looking for drug ...

doctor1 MD

I am having problems with one of these medications. zanaflex 4mg 3 times daily (tizanidine) and the other drug is neurontin 100 mg (gabapenentin). The problem is my mouth (tounge is very sore and dry. I ...

doctor1 MD

into a rash. For the dry mouth she as tried everything sold in the drug store. ...My wife as dry mouth and really bad. She is at a point where they are thinking of removing all her ...

doctor1 MD

apena, so I require the use of Cpap. Dry mouth is a issue. I recently started the use of Biotene oral ... prescription drugs for this and know to rinse mouth etc. ...

doctor1 MD

think, has heavy leg, tongue is swollen, horribly dry mouth and can t talk because of the swollen tongue ...My son was admitted to the hosp for an overdose of medications he had been taking, like Abilify ...

doctor1 MD

I am in the are of a urologist. Have taken oxybutine cholide but had such a dry mouth, inability to urinate, etc. I called him yesterday about it. He has prescribed a medicate beginning with ter . His ...

doctor1 MD

from dry mouth can i take Miraqule capsules pls adv any other medicine for dry mouth. at present no medications thanks Hari Lulla ...

doctor1 MD

I have suffered from dry mouth caused by medication. Ihad a really bad case last week but I was able to reduce the dryness. however I have been left with an sore tongue and have been unable to heal ...

Mobile Questions and Answers

doctor1 MD

it should not cause dry mouth. One of the most common side effects is a dry cough and muscle pain. Less commonly it can cause other problems (diarrhea, dizziness, fatigue, hepatitis, allergic reactions), but dry mouth is not one of the side effects of this medication. Hope that helps, let me know if you have any further questions or concerns.

doctor1 MD

Hello, Welcome. Yes there may be possible that dry mouth can occur after long use of the drug. Please consult your doctor for examinations and change the medicines. Take care....

doctor1 MD

Hello. I see you are 20 years old. Are you on any medications? Many can cause dry mouth as a side effect. As far as the hair loss is concerned is this something that started suddenly or has been going on for some time and how severe is it? Hair loss can be due to organic causes, nutritional deficiencies, or most commonly in people your age, stress. Please send more information. All the best